Alert archive / South Carolina / Gale Warnings in 2011

Gale Warning 5, NWS Wilmington, NC

December 27, 2011

NWS Wilmington, NC issued this gale warning at Dec 27, 2011, 3:55 AM EST. It took effect at Dec 27, 2011, 7:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 27, 2011, 3:55 AM EST (08:55 UTC)
In effect from
Dec 27, 2011, 7:00 AM EST
Expired
Dec 27, 2011, 6:00 PM EST
In force
11 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WHUS72 KILM 270855
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
355 AM EST TUE DEC 27 2011

AMZ250-252-254-256-272200-
/O.UPG.KILM.SC.Y.0066.111227T1200Z-111228T1200Z/
/O.NEW.KILM.GL.W.0005.111227T1200Z-111228T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
355 AM EST TUE DEC 27 2011

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST
WEDNESDAY. THE INITIAL SMALL CRAFT ADVISORY HAS BEEN REPLACED BY
THE GALE WARNING.

* WINDS AND SEAS...WINDS BECOMING SOUTH TO SOUTHWEST AND
  INCREASING TO 25 TO 35 KT WITH GUSTS UP TO 45 KT ACROSS THE
  OUTER COASTAL WATERS THIS AFTERNOON. SEAS 7 TO 10 FEET...
  HIGHEST ACROSS THE OUTER CAPE FEAR COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

29
2 follow-up statements
144 
WHUS72 KILM 271736
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1236 PM EST TUE DEC 27 2011

AMZ250-252-254-256-280500-
/O.EXT.KILM.GL.W.0005.000000T0000Z-111227T2300Z/
/O.NEW.KILM.SC.Y.0067.111227T2300Z-111228T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1236 PM EST TUE DEC 27 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST TODAY. A SMALL CRAFT
ADVISORY WILL THEN BE IN EFFECT FROM 6 PM TODAY UNTIL 6 AM
WEDNESDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
812 
WHUS72 KILM 272305
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
605 PM EST TUE DEC 27 2011

AMZ250-252-254-256-280715-
/O.EXP.KILM.GL.W.0005.000000T0000Z-111227T2300Z/
/O.CON.KILM.SC.Y.0067.000000T0000Z-111228T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
605 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 5 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$


1

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Dec 27, 3:22 AM EST, 33 minutes earlier.

Area forecast discussion, Dec 27, 3:22 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
322 AM EST TUE DEC 27 2011

.SYNOPSIS...
THE POTENTIAL FOR SEVERE WEATHER EXISTS TODAY AS A STRONG COLD FRONT
PUSHES QUICKLY EAST ACROSS THE CAROLINAS. THE FRONT WILL MOVE FROM
WEST TO EAST ACROSS THE AREA AND THE STORMS WILL COME TO AN END ONCE
THE FRONT PASSES THROUGH. THE COLD FRONT IS EXPECTED TO SHIFT OFF
THE COAST BY THIS EVENING AND WILL BE FOLLOWED BY DRIER WEATHER...
COUPLED WITH SEASONABLE TEMPERATURES...THROUGH THE REMAINDER OF THE
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 230 AM TUESDAY...STRENGTHENING LOW-LEVEL THETA-E ADVECTION AND
DIFLUENT PATTERN ALOFT HAS ALLOWED THE INITIAL AREA OF RA TO PUSH
ACROSS SC EARLY THIS MORNING WHILE THE DEEPER CONVECTION ASSOCIATED
WITH THE STRONGEST DYNAMICS WAS PUSHING INTO GA FROM AL. AN AREA OF
LOW PRESSURE WILL RIDE NORTHEAST ALONG THE COLD FRONT...CROSSING THE
WESTERN CAROLINAS THIS MORNING INTO VA BY EARLY THIS AFTERNOON. AS
THE SHORT-WAVE CURRENTLY ACROSS THE LOWER MS VALLEY EJECTS TO THE
NORTHEAST THE COLD FRONT WILL SWEEP QUICKLY TO THE COAST BY THIS
EVENING.

THE THREAT OF SEVERE WEATHER WILL EXIST TODAY GIVEN THE STRONG SHEAR
IN ADVANCE OF THE COLD FRONT. 0-1.5 KM HELICITY AND BULK SHEAR
VALUES REMAIN VERY IMPRESSIVE. INSTABILITY APPEARS TO BE A
LIMITATION GIVEN SHORT DURATION OF RETURN FLOW...HOWEVER DEWPOINTS
COULD PUSH TOWARD 60F AS ATLANTIC MOISTURE IS TAPPED IN THE
DEVELOPING STRONG SOUTHERLY FLOW. REGARDLESS IT WILL NOT TAKE MUCH
TO GET STRONG 925 MB WINDS TO THE SURFACE AS A CONVECTIVE LINE
PUSHES ACROSS THE AREA TODAY. SPC CONTINUES TO HIGHLIGHT THE COASTAL
CAROLINAS IN A SLIGHT RISK FOR DAMAGING WIND GUSTS AS THE PRIMARY
IMPACT...ALONG WITH AN ISOLATED TORNADO THREAT. THE SEVERE WEATHER
THREAT WILL BE HIGHEST FOR THE PEE DEE AND LBT AREAS 15-20Z...THEN
17-22Z FOR THE MYRTLES AND ILM AREA.

A PERIOD OF STRONG WINDS IS LIKELY A COUPLE HOURS OR SO AHEAD OF AND
THROUGH THE PASSAGE OF THE SQUALL LINE. THUS AFTER COORDINATION WITH
CHS AND MHX PLAN TO RAISE A WIND ADVISORY FOR THE EASTERN HALF OF
THE FORECAST AREA.

AFOREMENTIONED AREA OF RAIN MOVING TOWARD THE NORTHWESTERN FORECAST
AREA COULD INITIALLY IMPEDE TEMPERATURES WITH SOME EVAPORATIVE
COOLING. EVENTUALLY THE SYNOPTIC FLOW WILL TAKE HOLD ALLOWING
TEMPERATURES TO WARM INTO THE 60S ALL AREAS TODAY. THE WARMEST TEMPS
WILL BE FOUND ALONG THE EASTERN ZONES. STRONG COLD AIR ADVECTION IN
THE WAKE OF THE FRONT WILL ALLOW TEMPS TO DROP INTO THE MID 30 FAR
INLAND TO THE LOWER 40S FOR THE COASTAL ZONES.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 AM TUESDAY...COOL DRY HIGH PRESSURE BUILDS IN FROM THE WEST
ON WED AS 5H TROUGH AND SURFACE LOW EXIT NORTHEAST. DEEP WEST TO
NORTHWEST FLOW DROPS PRECIPITABLE WATER VALUES UNDER 0.25 INCH FOR
WED...KEEPING SKIES MOSTLY CLEAR. HIGHS IN THE LOW TO MID 50S AND
WINDS ALOFT MIXING TO THE SURFACE AS GUSTS MAY MAKE WED A LESS
PLEASANT DAY. WINDS DROP OFF LATER IN THE DAY AND PROXIMITY OF
SURFACE RIDGE AXIS SHOULD ALLOW SOME RADIATIONAL COOLING WITH TEMPS
DROPPING INTO THE LOW 30S WED NIGHT. STRONG RADIATIONAL COOLING
SPOTS WILL PROBABLY END UP IN THE UPPER 20S.

WEAK SHORTWAVE CROSSING FL THU WILL INDUCE BROAD 5H TROUGHING OVER
THE SOUTHEASTERN US...BUT AIR MASS REMAINS DRY. MAY SEE A LITTLE
CIRRUS AS THIS FEATURE PASSES SOUTH BUT OTHERWISE SKIES REMAIN
CLEAR. CENTER OF ELONGATED HIGH WILL BE SOUTH OF THE ARE THU WITH
LIGHT RETURN FLOW DEVELOPING. PARTIAL THICKNESS DO INCREASE A
BIT...BUT NOT AS MUCH AS 850 TEMPS WOULD SUGGEST. HIGHS THU END UP
RIGHT AROUND CLIMO. LIGHT SOUTHWEST FLOW THU NIGHT WILL LEAD TO A
FAIRLY UNIFORM TEMP FIELD AWAY FROM THE COAST.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 3 AM TUESDAY...DRY CONDITIONS WITH NEAR TO SLIGHTLY ABOVE
CLIMO TEMPERATURES EXPECTED THROUGH THE PERIOD. EARLY ON THE
GUIDANCE IS IN FAIRLY GOOD AGREEMENT. A DRY COLD FRONT WILL CROSS
THE AREA SAT AS FAIRLY SIGNIFICANT SHORTWAVE MOVES THROUGH THE GREAT
LAKES/OHIO VALLEY INTO THE MID ATLANTIC. SUN AND BEYOND SOLUTIONS
START TO DIVERGE. LATEST ECMWF CONTINUES THE TREND FROM THE 12Z
RUN...SHOWING SIGNIFICANT AMPLIFICATION OF THE 5H PATTERN OVER THE
CENTRAL CONUS AS IMPRESSIVE LONG WAVE TROUGH DROPS IN FROM CANADA.
ALTHOUGH THIS FEATURE IS ALSO PRESENT IN BOTH THE 00Z AND THE 26/12Z
VERSIONS OF THE GFS...THE 00Z GFS ENSEMBLES...AND THE 00Z CANADIAN
NONE OF THIS GUIDANCE AMPLIFIES THE FEATURE LIKE THE ECMWF. INSTEAD
THEY ALL TRACK IT...IN VARYING STRENGTHS...ACROSS THE GREAT LAKES
AND OHIO VALLEY...SENDING ANOTHER DRY COLD FRONT ACROSS THE AREA SUN
NIGHT INTO MON. FAVOR A COMPROMISE BETWEEN THE FASTER GFS AND THE
SLOWER ECMWF...SIMILAR TO THE HPC SOLUTION.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
AS OF 06Z...EXPECT CLOUD COVER TO CONTINUE TO INCREASE DURING THE
OVERNIGHT...THOUGH CLOUD BASES WILL REMAIN ABOVE MVFR THROUGH
DAYBREAK. SHOWERS SHOULD OVERSPREAD THE FORECAST AREA IN THE 15Z TO
18Z TIME FRAME...BRINGING MVFR CONDITIONS CIGS. SHOWERS WILL LIKELY
REACH KFLO AND KLBT PRIOR TO THE COASTAL TERMINALS. A SQUALL LINE
MAY MOVE THROUGH WITH HIGHER WIND GUSTS IN HEAVY SHOWERS AND
INTERMITTENT IFR CONDITIONS FROM ROUGHLY 16Z TO 22Z.  SOUTHERLY
WINDS SHOULD RUN 15 TO 25 KT AND COULD EXCEED 40 KT IN GUSTS WITH
THE SQUALL LINE. AFTER THE RAIN ENDS IN THE LATE AFTERNOON...WINDS
WILL SHIFT TO THE SOUTHWEST AND DIMINISH AFTER 00Z.

EXTENDED OUTLOOK...VFR WEDNESDAY THROUGH FRIDAY. POSSIBLE FOG
SATURDAY MORNING.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 230 AM TUESDAY...COASTAL TROUGH/WARM FRONT IS IN PLACE ACROSS
THE COASTAL WATERS EARLY THIS MORNING. THIS FEATURE WILL PUSH INLAND
ALLOWING THE FLOW TO QUICKLY VEER TO A SOUTHEASTERLY DIRECTION
DURING THE EARLY MORNING. THE FLOW WILL VEER TO THE SOUTH AND
INCREASE DRAMATICALLY AHEAD OF A STRONG COLD FRONT WITH DECENT
PRESSURE FALLS. SINCE CONVECTIVE LINE IS EXPECTED TO PASS ACROSS THE
WATERS WITH A PERIOD OF GALES A FEW HOURS EITHER SIDE OF THIS
FEATURE PLAN ON UPGRADING THE SMALL CRAFT ADVISORY TO A GALE
WARNING. SREF GALE PROBABILITIES SUPPORT THIS CHANGE.  ONCE THE COLD
FRONT PUSHES THROUGH THIS EVENING THE FLOW WILL TURN TO AN OFFSHORE
DIRECTION BUT WILL REMAIN UP OVER THE WATERS GIVEN LOW-LEVEL COLD
AIR ADVECTION. VERY ROUGH/STEEP WAVES WILL DEVELOP TODAY AS THE
WINDS INCREASE...HOWEVER WILL NEED TO OPEN UP A RANGE OF SEAS ONCE
THE FLOW TURNS OFFSHORE.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 AM TUESDAY...WEAKENING GRADIENT WED WILL RESULT IS WEST TO
NORTHWEST FLOW...15 TO 20 KT AT THE START OF THE PERIOD...DECREASING
TO 10 TO 15 KT BY AFTERNOON. ELONGATED SURFACE RIDGE AXIS SHIFTS
SOUTH OF THE REGION WED NIGHT INTO THU...SHIFTING WINDS TO SOUTHWEST
BY MID TO LATE MORNING. GRADIENT STARTS TO TIGHTEN UP LATER THU AS
RIDGE SINKS FARTHER SOUTH AND FRONT APPROACHES FROM THE NORTHWEST.
THE RESULT WILL BE A SLIGHT BUMP IN SPEEDS THU NIGHT. SEAS START OUT
3 TO 5 FT BUT OFFSHORE FLOW WILL KNOCK THEM DOWN TO 2 TO 3 FT BY
AFTERNOON. SEAS WILL REMAIN 2 TO 3 FT THROUGH THE REST OF THE
PERIOD.

LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 3 AM TUESDAY...SOUTHWEST FLOW INCREASES A LITTLE FRI AHEAD OF
COLD FRONT DROPPING IN FROM THE NORTHWEST. A SOLID 15 KT WIND FRI
SHOULD PUSH SEAS TO 3 TO 5 FT FRI AFTERNOON. OFFSHORE FLOW
DEVELOPS IN THE WAKE OF THE FRONT...BUT LACK OF SIGNIFICANT COLD
ADVECTION WILL KEEP WINDS UNDER 15 KT. SEAS WILL DROP BACK TO 2
TO 3 FT FOR SAT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING
     FOR SCZ032-033-039-053>056.

NC...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING
     FOR NCZ096-099-105>110.

MARINE...GALE WARNING FROM 7 AM THIS MORNING TO 7 AM EST WEDNESDAY FOR
     AMZ250-252-254-256.

&&

NEAR TERM...SRP
SHORT TERM...III
LONG TERM...III
AVIATION...RAN/SRP
Hazardous weather outlook, Dec 26, 10:00 PM EST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1000 PM EST MON DEC 26 2011

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-280300-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
1000 PM EST MON DEC 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TUESDAY AFTERNOON AND
EVENING. SCATTERED THUNDERSTORMS AHEAD OF A COLD FRONT MAY
PRODUCE DAMAGING WIND GUSTS. ISOLATED TORNADOES ARE ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-280300-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1000 PM EST MON DEC 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SMALL CRAFT ADVISORY.

STRONG THUNDERSTORMS MAY AFFECT THE COASTAL WATERS TUESDAY EVENING.
THE STORMS MAY PRODUCE LOCALLY HIGHER WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

1

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 4:05 AM ESTWind AdvisoryILMFlorence, Georgetown, Horry, Marion, Williamsburg14 hr
Dec 27, 11:06 AM ESTSpecial Marine WarningILM54 min
Dec 27, 11:26 AM ESTSpecial Weather StatementILMDarlington, Florence, Marion, Marlboro, Williamsburg49 min
Dec 27, 11:51 AM ESTSpecial Marine WarningILM39 min
Dec 27, 12:09 PM ESTSpecial Weather StatementILMDillon, Florence, Marion, Williamsburg66 min
Dec 27, 12:25 PM ESTSpecial Marine WarningILM50 min
Dec 27, 12:36 PM ESTSmall Craft AdvisoryILM21 hr
Dec 27, 1:14 PM ESTSpecial Weather StatementILMGeorgetown, Horry46 min
Dec 27, 1:31 PM ESTSpecial Marine WarningILM59 min
Dec 27, 12:21 PM ESTTornado WarningILMBrunswick, New Hanover24 min
Dec 27, 12:45 PM ESTSpecial Weather StatementILMBladen, Columbus60 min
Dec 27, 1:45 PM ESTSpecial Weather StatementILMBladen, Columbus, Pender60 min
Dec 27, 2:03 PM ESTSpecial Weather StatementILMBrunswick, New Hanover57 min
Dec 27, 2:44 PM ESTSpecial Weather StatementILMBrunswick, New Hanover, Pender61 min

Nearby

Gale Warnings in South Carolina, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.